ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2013 , Volume 7 , Issue 4

Select all articles

Export/Reference:

Bowen's construction for the Teichmüller flow
Ursula Hamenstädt
2013, 7(4): 489-526 doi: 10.3934/jmd.2013.7.489 +[Abstract](2094) +[PDF](334.4KB)
Entropic stability beyond partial hyperbolicity
Jérôme Buzzi and Todd Fisher
2013, 7(4): 527-552 doi: 10.3934/jmd.2013.7.527 +[Abstract](1149) +[PDF](505.3KB)
A generic-dimensional property of the invariant measures for circle diffeomorphisms
Shigenori Matsumoto
2013, 7(4): 553-563 doi: 10.3934/jmd.2013.7.553 +[Abstract](955) +[PDF](147.7KB)
Codimension-1 partially hyperbolic diffeomorphisms with a uniformly compact center foliation
Doris Bohnet
2013, 7(4): 565-604 doi: 10.3934/jmd.2013.7.565 +[Abstract](996) +[PDF](351.0KB)
The $C^{1+\alpha }$ hypothesis in Pesin Theory revisited
Christian Bonatti, Sylvain Crovisier and Katsutoshi Shinohara
2013, 7(4): 605-618 doi: 10.3934/jmd.2013.7.605 +[Abstract](1026) +[PDF](205.7KB)
Regularity and convergence rates for the Lyapunov exponents of linear cocycles
Wilhelm Schlag
2013, 7(4): 619-637 doi: 10.3934/jmd.2013.7.619 +[Abstract](1164) +[PDF](215.8KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]